Publication detail

Cauchy Singular Problem for Implicit Volterra Integrodifferential Equations

ŠMARDA, Z.

Original Title

Cauchy Singular Problem for Implicit Volterra Integrodifferential Equations

English Title

Cauchy Singular Problem for Implicit Volterra Integrodifferential Equations

Type

journal article - other

Language

en

Original Abstract

The paper deals with existence and uniqueness of solutions of singular Volterra iimplicit integrodifferential equations

English abstract

The paper deals with existence and uniqueness of solutions of singular Volterra iimplicit integrodifferential equations

Keywords

Cauchy singular problem

RIV year

2009

Released

27.03.2009

Publisher

Jihočeská univerzita České Budějovice

Pages from

99

Pages to

104

Pages count

5

BibTex


@article{BUT48717,
  author="Zdeněk {Šmarda}",
  title="Cauchy Singular Problem for Implicit Volterra Integrodifferential Equations",
  annote="The paper deals with existence and uniqueness of solutions of singular Volterra iimplicit integrodifferential equations",
  address="Jihočeská univerzita České Budějovice",
  chapter="48717",
  institution="Jihočeská univerzita České Budějovice",
  journal="Department of Mathematics Report Series",
  number="16",
  volume="2008",
  year="2009",
  month="march",
  pages="99--104",
  publisher="Jihočeská univerzita České Budějovice",
  type="journal article - other"
}